Table of Contents Author Guidelines Submit a Manuscript
Discrete Dynamics in Nature and Society
Volume 2017 (2017), Article ID 7163809, 21 pages
https://doi.org/10.1155/2017/7163809
Research Article

Nonnegative Periodic Solutions of a Three-Term Recurrence Relation Depending on Two Real Parameters

1Department of Industrial Engineering and Industrial Management, National Tsing Hua University, Hsinchu 30013, Taiwan
2Department of Mathematics, National Tsing Hua University, Hsinchu 30013, Taiwan

Correspondence should be addressed to Sui Sun Cheng; wt.ude.uhtn.htam@gnehcss

Received 30 October 2016; Accepted 7 February 2017; Published 6 September 2017

Academic Editor: Zhan Zhou

Copyright © 2017 Yen Chih Chang et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. Y. C. Chang, G.-Q. Wang, and S. S. Cheng, “Complete set of periodic solutions of a discontinuous recurrence equation,” Journal of Difference Equations and Applications, vol. 18, no. 7, pp. 1133–1162, 2012. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at Scopus
  2. Y. C. Chang and S. S. Cheng, “Complete periodic behaviours of real and complex bang bang dynamical systems,” Journal of Difference Equations and Applications, vol. 20, no. 5-6, pp. 765–810, 2014. View at Publisher · View at Google Scholar
  3. Y. C. Chang and S. S. Cheng, “Complete periodicity analysis for a discontinuous recurrence equation,” International Journal of Bifurcation and Chaos, vol. 23, no. 4, Article ID 1330012, 34 pages, 2013. View at Publisher · View at Google Scholar
  4. L. Dou, C. Hou, and S. S. Cheng, “Bifurcation analysis for nonlinear recurrence relations with threshold control and 2k-periodic coefficients,” Discrete Dynamics in Nature and Society, vol. 2015, Article ID 610345, 13 pages, 2015. View at Publisher · View at Google Scholar · View at Scopus
  5. C. Hou and S. S. Cheng, “Limit 2-cycles for a discrete-time bang-bang control model,” Discrete Dynamics in Nature and Society, vol. 2012, Article ID 735623, 10 pages, 2012. View at Publisher · View at Google Scholar · View at Scopus
  6. C. Hou and S. S. Cheng, “Bifurcation in a discrete-time piecewise constant dynamical system,” Discrete Dynamics in Nature and Society, vol. 2013, Article ID 492014, 10 pages, 2013. View at Publisher · View at Google Scholar · View at Scopus
  7. R. Abu-Saris, F. Allan, S. S. Cheng, and M. Kulenović, “Bifurcation in deterministic discrete dynamical systems: advances in theory and applications,” Discrete Dynamics in Nature and Society, vol. 2015, Article ID 960834, 2 pages, 2015. View at Publisher · View at Google Scholar · View at Scopus
  8. Y. Chen, “All solutions of a class of difference equations are truncated periodic,” Applied Mathematics Letters, vol. 15, no. 8, pp. 975–979, 2002. View at Publisher · View at Google Scholar · View at MathSciNet
  9. Z. Yuan, L. Huang, and Y. Chen, “Convergence and periodicity of solutions for a discrete-time network model of two neurons,” Mathematical and Computer Modelling, vol. 35, no. 9-10, pp. 941–950, 2002. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at Scopus
  10. H. Sedaghat, Nonlinear Difference Equations Mathematical Modelling: Theory and Applications Theory with Applications to Social Science Models, Kluwer Academic, Dordrecht, The Netherland, 1st edition, 2003.
  11. J. Dennis Lawrence, A Catalog of Special Plane Curves, Dover, Mineola, NY, USA, 1972.
  12. S. J. Miller and R. Takloo-Bighash, An Invitation to Modern Number Theory, Princeton University Press, 2006.